# SDR UPS98827480

- Difficulty date: August 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plug
- Condition: Corroded
- Location: Bs 860-880
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C CK, SEAT TRACK D BETWEEN STA 860 AND 880 HAS CORRODED SEAT TRACK PLUG ON BOTTOM SIDE.  REMOVED AND REPLACED PLUG AND SPLICE IAW DC8 SRM 51-3-0.
